MathSciNet Relay Station
MathSciNet bibliographic data
MR1434936 (98c:11024) 11D41 (11J82 11Y50)
Bennett, Michael A.; de Weger, Benjamin M. M. On the Diophantine equation $\vert ax\sp n-by\sp n\vert =1$. Math. Comp. 67 (1998), no. 221, 413–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement